Login | Register

On the asymptotics of determinant of Laplacian at the principal boundary of the principal stratum of the moduli space of Abelian differentials

Title:

On the asymptotics of determinant of Laplacian at the principal boundary of the principal stratum of the moduli space of Abelian differentials

Kokotov, Alexey (2012) On the asymptotics of determinant of Laplacian at the principal boundary of the principal stratum of the moduli space of Abelian differentials. Transactions of the American Mathematical Society, 364 (11). pp. 5645-5671. ISSN 0002-9947

[img]
Preview
Text (application/pdf)
kokotov2012.pdf - Published Version
382kB

Official URL: http://dx.doi.org/10.1090/S0002-9947-2012-05695-9


Divisions:Concordia University > Faculty of Arts and Science > Mathematics and Statistics
Item Type:Article
Refereed:Yes
Authors:Kokotov, Alexey
Journal or Publication:Transactions of the American Mathematical Society
Date:2012
Digital Object Identifier (DOI):10.1090/S0002-9947-2012-05695-9
ID Code:976819
Deposited By: DANIELLE DENNIE
Deposited On:28 Jan 2013 21:00
Last Modified:18 Jan 2018 17:43

References:

1. Ahlfors L., Sario L., Riemann surfaces, Princeton University Press, Princeton, NJ 1960. MR 0114911 (22:5729)

2. Aurell E., Salomonson P., On functional determinants of Laplacians in polygons and simplicial complexes, Commun. Math. Phys. 165, 233-259 (1994). MR 1301847 (95i:58186)

3. Burghelea D., Friedlander L., Kappeler T., Meyer-Vietoris type formula for determinants of elliptic differential operators, J. Funct. Anal., 107 (1992), N1, 34-65. MR 1165865 (93f:58242)

4. Cheeger, J., Spectral Geometry of singular Riemannian spaces, J. Differential Geom., 18 (1983), 575-657. MR 730920 (85d:58083)

5. Edward J., Wu S., Determinant of the Neumann operator on smooth Jordan curves, Proceedings of the American Mathematical Society, Vol. 111, N2, 1991. MR 1031662 (91f:58094)

6. Eskin A., Masur H., Zorich A., Moduli spaces of Abelian differentials: the principal boundary, counting problems and the Siegel-Veech constants, math.DS/0202134.

7. Fay, John D., Theta-functions on Riemann surfaces, Lect. Notes in Math., 352, Springer (1973). MR 0335789 (49:569)

8.Fay, John D., Kernel functions, analytic torsion, and moduli spaces, Memoirs of the AMS 464 (1992). MR 1146600 (93e:58192)

9. Hillairet L., Contribution d'orbites périodiques diffractives à la formule de trace, Ph.D. Thesis, L'Institut Fourier, Grenoble, 2002.

10. J. Jorgenson, Asymptotic behavior of Faltings's delta function. Duke Math. J., 61 (1990), N1, 221-254. MR 1068387 (91m:14042)

11.Kokotov A., Korotkin D., Tau-functions on spaces of Abelian differentials and higher genus generalizations of Ray-Singer formula, Journal of Differential Geometry, 82 (2009), 35-100. MR 2504770 (2010c:58041)

12.Kokotov A., Korotkin D., Tau-functions on the spaces of Abelian and quadratic differentials and determinants of Laplacians in Strebel metrics of finite volume, preprint of Max-Planck Institute for Mathematics in the Sciences, Leipzig, 46/2004; math.SP/0405042.

13.Kontsevich, M., Zorich, A., Connected components of the moduli spaces of holomorphic differentials with prescribed singularities, Invent. Math. 153 631-678 (2003). MR 2000471 (2005b:32030)

14. Yoonweon Lee, Burghelea-Friedlander-Kappeler's gluing formula for the zeta-determinant and its applications to the adiabatic decompositions of the zeta-determinant and analytic torsion, Transactions of the American Mathematical Society, Vol. 355, N10, pp. 4093-4110. MR 1990576 (2004e:58058)

15. Loya P., McDonald P., Park J., Zeta regularized determinants for conic manifolds, Journal of Functional Analysis (2007), 242, N1, 195-229. MR 2274020 (2007g:58036)

16. R. Lundelius, Asymptotics of the determinant of the Laplacian on hyperbolic surfaces of finite volume, Duke Math. J. 71 (1993), no. 1, 211-242. MR 1230291 (94j:58178)

17. Masur H., The extension of the Weil-Peterson metric to the boundary of Teichmuller space, Duke Mathematical Journal, Vol. 43(1976), N3, pp. 623-635. MR 0417456 (54:5506)

18.Ozawa S., The first eigenvalue of the Laplacian on two-dimensional Riemannian manifolds, Tohoku Math. Journ., 34(1982), 7-14. MR 651702 (83g:58073)

19.Polchinski J., Evaluation of the one loop string path integral, Commun. Math. Phys., 104 (1986) 37-47. MR 834480 (87j:81223)

20. Ray D. B., Singer I. M., Analytic torsion for complex manifolds. Ann. of Math. (2) 98 154-177 (1973), MR 383463, Zbl 0267.32014.

21. Weisberger W., Conformal Invariants for determinants of Laplacians on Riemann surfaces, Commun. Math. Phys., 112, 633-638 (1987). MR 910583 (89c:58135)

22. Wentworth R., Precise constants in bosonization formulas on Riemann surfaces, Commun. Math. Phys. 282 (2) (2008), 339-355. MR 2421480 (2009f:58054)

23. Wentworth R., private communication.

24. Wentworth R., Asymptotics of determinants from functional integration, J. Math. Phys., 32(7), 1991, 1767-1773. MR 1112704 (92k:58271)

25. Wentworth R., The asymptotics of the Arakelov-Green's function and Faltings' delta invariant, Commun. Math. Phys. 137, (1991), 427-459. MR 1105425 (92g:14019)

26.Wolpert S., Asymptotics of the spectrum and the Selberg zeta function on the space of Riemann surfaces, Comm. Math. Phys. 112 (1987), no. 2, 283-315. MR 905169 (89c:58136)

27. Yamada A., Precise variational formulas for abelian differentials, Kodai Math. J., 3 (1980), 114-143. MR 569537 (81i:30078)
All items in Spectrum are protected by copyright, with all rights reserved. The use of items is governed by Spectrum's terms of access.

Repository Staff Only: item control page

Downloads per month over past year

Back to top Back to top